×

zbMATH — the first resource for mathematics

Etale coverings of a Mumford curve. (English) Zbl 0495.14017

MSC:
14H30 Coverings of curves, fundamental group
14G20 Local ground fields in algebraic geometry
14K25 Theta functions and abelian varieties
14H25 Arithmetic ground fields for curves
14H05 Algebraic functions and function fields in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. FRESNEL, M. van der PUT, Géométrie analytique rigide et applications, Progress in Math., Birkhäuser Verlag, 1981. · Zbl 0479.14015
[2] G. FREY, Maximal abelsche erweiterung von funktionenkörper über lokalen Köpern, Archiv der Mathematik, Vol. 28 (1977), 157-168. · Zbl 0352.14012
[3] L. GERRITZEN, M. van der PUT, Schottky groups and Mumford curves, Lect. Notes in Math., 817 (1980). · Zbl 0442.14009
[4] M. van der PUT, Stable reductions of algebraic curves, University of Groningen preprint, ZW-8019 (1982).
[5] M. van der PUT, LES fonctions theta d’une courbe de Mumford, Sém. d’Analyse Ultramétrique, déc. 1981, I.H.P.
[6] G. van STEEN, Hyperelliptic curves defined by Schottky groups over a non-Archimedean valued field, Thesis Antwerpen U.I.A., 1981.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.